Decontamination of orthodontic bands following size determination and cleaning

Benson, P.E. and Douglas, C.W. (2007) Decontamination of orthodontic bands following size determination and cleaning. Journal of Orthodontics, 34 (1). pp. 18-24. ISSN 1465-3133

Abstract

Metadata

Authors/Creators:
  • Benson, P.E.
  • Douglas, C.W.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > School of Dentistry (Sheffield) > Department of Oral Health and Development (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 31 Oct 2008 11:45
Last Modified: 08 Feb 2013 16:57
Published Version: http://dx.doi.org/10.1179/146531207225021879
Status: Published
Publisher: Maney
Refereed: Yes
Identification Number: 10.1179/146531207225021879

Share / Export

Statistics